Thank you for your query at DoctorSpring.com.
I understand your concern. You seem to be having Acute Urticaria which is an allergic response of your body against a foreign substance(an allergen). Transient pimples or wheals which disappear within 24 hours and reappearance at different sites are characteristic of urticaria.
The allergen is usually some food item, a drug, or an insect bite. Uncommonly recent viral/bacterial infections, parasitic infestations like scabies etc can cause urticaria.
Treatment is by identifying the cause and avoiding exposure to it along with medications to manage symptoms.
In order to identify the cause, please provide replies to these questions.
- Have you taken any new drug in the past week or so?
- Did you consume any new/particular food a few hours prior to the onset of these symptoms?
- Any recent history of travel or exposure to parasites or insect bites?
- Any history of fever or illness just prior to this?
I have the following suggestions.
1. Please take OTC Claritin 10 mg, once in the night for a week. This will take care of the itching and prevent appearance of new lesions.
2. You can continue the cortisone cream for a week.
3. If you experience any chest tightness or difficulty breathing, hoarse voice or throat tightness, nausea, vomiting, crampy abdominal pain, lightheadedness, please seek immediate medical help as this may indicate severe allergy which may proceed to anaphylaxis.
I hope this was helpful.
Feel free to ask queries.